advertisement
Question
Posted by: SL | 2020/03/12

Medication affecting blood pressure

if the medication that you get from the hospital makes you worse, raises blood pressure, dizziness and heavy headache.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2020/03/27

Hi

Please rather go back to the hospital and review the medication with the doctor. Good luck and stay safe. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement